# SDR 2003UALA00809

- Difficulty date: October 24, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 40,384 hours, 28,306 cycles
- Engine: Ge CFM56*
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RIGHT O/B ATTACH LOG AND BOLT CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REWORKED STAB ATTACHED LOG.
